# SDR R61A201804280514

- Difficulty date: April 13, 2018
- Submitted: April 28, 2018
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 21,280 hours, 15,031 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17060259001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RT SHEAR DOUBLER AT FRAME 90,  RBL 22 WAS FOUND CORRODED. REMOVED AND REPLACED THE SHEAR DOUBLER IAW SRM 51-75-16, 51-23-10, AND 51-40-08.
